| Model Number |
SYS-4000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pneumothorax (2012)
| Date of Event |
03/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Veran is submitting this mdr as part of an overall retrospective review in response to an fda form 483 that was issued to the firm as of january 2019.
Event or Problem Description
System performed as intended.Doctor quickly accessed the nodule and took 6 core biopsies/2 fnas.The patient presented with a pneumothorax and a chest tube was placed.